Idris Kharroubi, Thomas Lim
March 11, 2015
We are concerned with the discretization of a solution of a forward-backward stochastic differential equation (FBSDE) with a jump process depending on the Brownian motion. In this paper, we study the cases of Lipschitz generators and the generators with a quadratic growth with respect to the variable z . We propose a recursive scheme based on a general existence result given in the companion paper [Journal of Theoretical Probability 27 (2014), 683–724] and we study the error induced by the time discretization. We prove the convergence of the scheme when the number of time steps n goes to infinity. Our approach allows to get a convergence rate similar to that of schemes of Brownian FBSDEs.